Havoc and my stomach area?
- 06-16-2012, 07:49 AM
Havoc and my stomach area?
I've been taking Havoc at 40mg/day, going to run it 40/40/40/50/50/50...
I've been noticing a little bit of soreness maybe below my abdomens. Not sure what this is? Not sure if it's the liver?
It could also be from the hour long high intensity cardio I've been doing, and I haven't been drinking as much water as I should.
I think I'm fine but I'd appreciate some reassurance.
- 06-16-2012, 08:11 AM
What do you mean below you abdomens? Are you saying your lower stomach like under your belley button, or do you mean under your abs? Are you using a liver support? Its probably the cardio.
- 06-16-2012, 09:25 AM
Havoc is and Epi-Strong clone and is a hepatoxic oral steroid. If you are not using liver support, have not preloaded liver support, are drinking alcohol, or using drugs/poor diet which could affect the liver's ability to process the Havoc, you could be putting undue stress on your liver. If you have done your research and feel that you have done it properly (and the pain is not in the muscle) then it may be a good idea to get it checked out.
I have been using the same product at these doses for three weeks now with no sides or pain, but I made sure to go out of my way to get all aspects of support and PCT in order prior to taking anything to avoid anything potentially negative. Definitely drink a good amount of water also to keep the system flushed and lubricated. I personally drink about 2 gallons a day at least.
Good luck mate, hope you get it worked out.
06-16-2012, 09:34 AM
I have NOT been using support, I do not drink alcohol or use drugs. I do NOT have a poor diet.
I didn't want to ruin the potency of the Havoc by using support.
It may be because I haven't been drinking enough water, and it feels like it hurts in the intestine area, more in the small intestine area, could that be an outside reason or something related to the Havoc?
EDIT: I also take three fish oil (Or four) right after I take my Havoc. I usually take Havoc (20/20) every six-eight hours.
06-16-2012, 09:38 AM
If I were you I would at least go to a vitamin shop and get some milk thistle and hawthorn berry ASAP. These are products that should be pre-loaded ED 2 weeks prior to starting your cycle, and used ED throughout in order to keep liver function and blood pressure under control during your cycle. Neither of these items should affect the efficacy of the Havoc. Get these, maybe double dose for a week or so, and drink more. If pain persists or gets worse look into seeing someone. Hope this helps.
06-16-2012, 09:41 AM
Also, be careful during heavy lifting, and ab exercises to avoid potential for hernia aswell.
06-16-2012, 09:41 AM
06-16-2012, 09:51 AM
I'm thinking it MAY be a hernia... I haven't had this stomach "pain" since I did the cardio on my cardio day, I did it for about an hour at 90-110 RPM consistently. It seems more like a soreness or an ache than a sharp pain, I feel like it isn't because of the Havoc because of where the soreness is located.
I'm such a nervous-wreck about **** though that I feel like I'll get jaundice because of Havoc (Which is NOT possible) unless I have some sort of really weak liver.
06-16-2012, 09:58 AM
06-16-2012, 10:25 AM
06-16-2012, 10:31 AM
06-16-2012, 10:51 AM
This thing could be happen to anyone of us.
You have two choices.
Stop taking havoc or take Omeprazole + B12
steroids are stress hormones ->
Stress also causes increased stomach acid, and that's where the connection comes in...
Physicians worried about your stomach when you're taking a steroid drug will often prescribe a medicine like Prilosec (omeprazole) to avoid any problems. However, even with these medicines, it is common for long-term steroid users to have stomach upset ranging from reflux to ulcers. Having this side effect can happen very, very quickly. If you are a steroid patient and you are vomiting "coffee grounds", blood, or are having uncharacteristically severe abdominal pain during your therapy, get in to see your doctor right away.
Omeprazole is a good medicine for helping your stomach. It too has side effects however, and one of the worst is that it eventually can cause B12 deficiency. B12 levels below 400 are associated with neurological damage which, over time can become permanent.
B12 is bound tightly to animal based protein. It must be broken from those bonds by stomach acid. If there is insufficient acid present, the B12 will remain bound to the protein and cannot be absorbed. These medicines stop your stomach acid, but they also stop another important secretion - Intrinsic Factor (IF). This is the special gastric liquid that binds to the B12 after it has been broken away from the protein. IF carries the B12 thru the wall of beginning of the small intestine and into the blood stream where it is picked up by the liver and stored. Without IF, B12 can't be absorbed.
B12 can be supplemented by patients taking steroids, but it is not necessarily recommended to take these supplements orally in pill form. The best way to get B12 into your system is via injection or sublingually.
Sublingually means that the B12 is placed on the tissue under the tongue and it is absorbed directly into the bloodstream from this vessel rich area. Sublingual B12 is thought to be as effective and easier to take than B12.
06-16-2012, 12:49 PM
Similar Forum Threads
- By crazyfool405 in forum General ChatReplies: 5Last Post: 07-17-2010, 10:23 PM
- By JN230 in forum General ChatReplies: 1Last Post: 11-17-2009, 02:57 PM
- By tat2snlifting in forum AnabolicsReplies: 7Last Post: 04-14-2009, 09:47 AM
- By n87 in forum AnabolicsReplies: 32Last Post: 02-05-2009, 08:20 PM
- By AlbertaBoy in forum Weight LossReplies: 14Last Post: 10-12-2006, 08:01 PM